# SDR UALA2012112606740

- Difficulty date: November 25, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 80,273 hours, 23,328 cycles
- Engine: Pwa PW2037
- Engine time: 64,877 hours, 22,405 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Rotor
- Part number: 45099
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL PRESS DURING TAXI IN.  COMPLETED SHEET 1 AND 2 PER FIM 73-21-00-FIG 103.  FOUND PMA FAULT ON EPCS PAGE, REPLACED PMA STATOR AND ROTOR.
